Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Addendum to: ``Extension of $ C^{\infty }$ functions defined in a half space''


Author: Robert T. Seeley
Journal: Proc. Amer. Math. Soc. 37 (1973), 622
MSC: Primary 46E35; Secondary 26A93
Original Article: Proc. Amer. Math. Soc. 15 (1964), 625-626.
MathSciNet review: 0310618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 26A93

Retrieve articles in all journals with MSC: 46E35, 26A93


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0310618-6
PII: S 0002-9939(1973)0310618-6
Article copyright: © Copyright 1973 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia